# SDR ASAA2016012414982

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,872 hours, 2,908 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE RECEIVED AFTER PUSHBACK.  QRH PROCEDURES FOLLOWED AND SYSTEM RESET PRIOR TO DEPARTURE.  ACFT GROUNDED. PERFORMED FIM TASK 34-61, TASK 835, NO FAULTS FOUND.
